# SDR 2005UALA01144

- Difficulty date: October 16, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 42,406 hours, 8,121 cycles
- Engine: Pwa PW4077
- System (JASC): 7500 · Engine Bleed Air System
- Part: Housing
- Condition: Damaged
- Location: Inlet Deffuser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF LEFT BLEED AIR.  MAINTENANCE FOUND A 5 INCH DIAMETER HOLE IN FAN INLET DIFFUSER HOUSING (FIDH) DUE TO BROKEN FLANGE ATTACHING THE FIDH TO THE HEAT EXCHANGER. REPLACE FAILED FIDH
